RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 202, Number 3, Pages 529–531 (Mi dan36608)  

MATHEMATICS

On summation of polynomial Fourier series expansions of functions of the classes $L^p_{\mu(x)}$ ($p\ge1$)

B. P. Osilenker

Tambov Institute of Chemical Machinery

Full text: PDF file (308 kB)

Bibliographic databases:

UDC: 517.512.2
Presented: В. И. Смирнов
Received: 08.03.1971

Citation: B. P. Osilenker, “On summation of polynomial Fourier series expansions of functions of the classes $L^p_{\mu(x)}$ ($p\ge1$)”, Dokl. Akad. Nauk SSSR, 202:3 (1972), 529–531

Citation in format AMSBIB
\Bibitem{Osi72}
\by B.~P.~Osilenker
\paper On summation of polynomial Fourier series expansions of functions of the classes $L^p_{\mu(x)}$ ($p\ge1$)
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 202
\issue 3
\pages 529--531
\mathnet{http://mi.mathnet.ru/dan36608}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0304959}
\zmath{https://zbmath.org/?q=an:0262.42011}


Linking options:
  • http://mi.mathnet.ru/eng/dan36608
  • http://mi.mathnet.ru/eng/dan/v202/i3/p529

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:15
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019